# SDR ASOA2015060112965

- Difficulty date: May 8, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,655 hours, 24,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL CORRODED, LOWER SILL FS 319.00-FS 349.00.  RECEIVED SERVICEABLE ANGLE NR 601R38303-253.  LOCATED AND DRILLED SERVICEABLE ANGLE 601R38303-253 IAW SRM 51-40-11.  INSTALLED NEW LOWER SILL ANGLE, PN:601R-38303-253 IAW SRM 51-42-21 AND 51-42-06.
